Sh:196

Bib entry
@article{Sh:196,
 author = {Aharoni, Ron and Nash-Williams, Crispin St. J. A. and Shelah, Saharon},
 title = {{Another form of a criterion for the existence of transversals}},
 journal = {J. London Math. Soc. (2)},
 fjournal = {Journal of the London Mathematical Society. Second Series},
 volume = {29},
 number = {2},
 year = {1984},
 pages = {193--203},
 issn = {0024-6107},
 doi = {10.1112/jlms/s2-29.2.193},
 mrclass = {04A20 (05A05)},
 mrnumber = {744087},
 mrreviewer = {F. R. Drake},
 doi = {10.1112/jlms/s2-29.2.193}
}